Couldn't find what you looking for?

TRY OUR SEARCH!

I have recently been decreasing my Lexapro form 10mg to 7.5mg to 5mg to 2.5 mg over the last two weeks and now I am experincing severe breast tenderness. It's worse than the breast tenderness I can experience with PMS. Has anyone every experinced this, for how long and how did you cope with it?

Loading...

i decreased mine from ten to 5 because i couldnt handle the side effects and am having the same problem. it is way worse than pms. but i reduced this amount the next day. i waas scared i might be preganant but i took two tests (at home0 that came back negative. All my symptoms could be from the lexapro besides the breast tenderness. all i know is i was fine until i started taking it. but the anxiety is better lol
Reply

Loading...

I realize these are older post...but thank you! I thought I was going crazy...the breast pain seems mostly in one more than the other. I probably should have cut my doses longer than I did before quitting all together! I was out on it to dull my anxiety of a digestive issue, the the side effects where not worth it any more! My doctor actually told me it was ok to have a little wine..ahh no! It causes horrendous heart burn and hot flashes! Thought I was going through menopause! Withdrawal has been even worse , I've resorted to taking clonazepam as needed to get through the withdrawal symptoms. Still having my hormones tested to be safe. Trying oils and homeopathic treatments from now on!
Reply

Loading...

Same thing happened to me, decreasing from 10 to 5 mg.
Reply

Loading...